# SDR AALA202204066931

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 13,211 hours, 1,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE ISSUES LEFT PACK FIRST GOT PACK MODE LEFT FOLLOWED BY LEFT PACK. PERFORMED CHECKLIST RESET GOT PACK LEFT BACK ON BUT SOON PACK MODE LEFT AGAIN. SMELL OF SULFUR ON TAKE OFF AND WHEN PACK WAS REINSTATED. SULFUR SMELL LAST 3 TAKE OFFS. REMOVED AND REPLACED FORWARD ELECTRICAL AND ELECTRONIC COOLING FAN PER DMC B787A-21-27-12-00A-720-A-A.
